# SDR UIEA200600153

- Difficulty date: June 30, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 89,860 hours, 18,327 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65B1002077
- Part serial: 000445
- Condition: Ground Damage
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT NOSE GEAR STRUT DOOR FORWARD SECTION OF DOOR SKIN WAS DAMAGED WITH STEP LADDER UNDER DOOR WHILE INSTALLING NR 2 ENGINE.  DOOR WAS REMOVED FOR SHEETMETAL REPAIR AND HINGES WERE VISUALLY INSPECTED FOR DEFECTS, FOUND OK AS PER 747 MM 32-22-02.  ACCOMPLISHED PERMANENT DOUBLER REPAIR AND REPLACED DAMAGED SECTION OF CLOSURE ANGLE AS PER 747 SRM 52-80-02 FIG 1, 51-20-01 AND 51-30-10.  INSTALLED DOOR AND ACCOMPLISHED NLG RETRACTION CHECK FOR DOOR FIT, CHECKED GOOD AS PER MM 32-22-02 AND MM 32-34-00.  ALSO, REFERENCE ATLAS EO 4752A104.
